# SDR ASAA0944312

- Difficulty date: January 16, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 6546435273
- Part serial: 544
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB AFT FLAP TRAILING EDGE REPAIR DOUBLER IS DELAMINATED AT IB CORNER.  REPAIR LT OB AFT FLAP IB DAMAGE IAW B737 400 SRM 51 70 10 REPAIR 4.
